Wade, J. (2003) Children on the edge: patterns of running away in the UK. Child and Family Law Quarterly, 15 (4). pp. 343-352. ISSN 1358-8184
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Research Groups (York) > Social Policy Research Unit (York) |
Depositing User: | York RAE Import |
Date Deposited: | 12 Jun 2009 14:32 |
Last Modified: | 12 Jun 2009 14:32 |
Status: | Published |
Publisher: | Jordan Publishing Ltd |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:5888 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online